advertisement
Question
Posted by: Tee | 2010/05/25

Birth control

Hi Doc,

I have been on the birth control shot for 3 months almost and my first period lasted 2 weeks exactly and my 2nd period is going to be 3 weeks this wednesday. I am wondering if this is normal. It isn''t heavy but it isn''t very light. In between light and medium. Is 3 weeks normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Tee
Because the birth control injection consists of only one hormone ( progesterone) some women can get abnormal menstruations in the first few months. Most women will stop menstruating while using the injection. If the abnormal bleedings persist you may need an extra injection in between and if that does not help you may need to consider another kind of contraception (like an IUD or Mirena, if you don't want to use the pill)Please discuss options with your GP?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/05/25

Hallo Tee
Because the birth control injection consists of only one hormone ( progesterone) some women can get abnormal menstruations in the first few months. Most women will stop menstruating while using the injection. If the abnormal bleedings persist you may need an extra injection in between and if that does not help you may need to consider another kind of contraception (like an IUD or Mirena, if you don't want to use the pill)Please discuss options with your GP?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement